# SDR 98ZZZM350

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25AG
- Make and model: Dhav DHC7102
- Aircraft serial: 25
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 23,757 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 717 - FLL-PID - PILOT REPORTED NR 3 ENGINE OIL PRESSURE ERRATIC.  FLUCTUATES ALL OVER FROM ABOUT 90 PSI TO 150 PSI.  NR 3 ENGINE TORQUE FLUCTUATED BETWEEN 3500-3800 LBS IN FLIGHT AT THE SAME TIME THAT OIL PRESSURE FLUCTUATED.  WHEN OIL PRESURE IS STEADY TORQUE IS ALSO STEADY.  PILOT RETURNED TO FLL AND LANDED AND DEPLANED 28 PASSENGERS AND TAXIED TO FLL MX HANGAR NR 3 ENGINE REMOVED AND REPLACED WITH SERVICEABLE ENGINE.  THE AIRCRAFT WAS RUN AND RELEASED FOR SERVICE.  THE REMOVED ENGINE WILL BE SENT TO ENGINE VENDOR FOR TEARDOWN AND REPAIR.  (M)
